# SDR QXEA2015071800391

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 33,977 hours, 35,725 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENSION, RECEIVED A "LANDING GEAR INOPERATIVE" CAUTION MESSAGE. PERFORMED ALTERNATE EXTENSION AND GEAR CAME DOWN NORMALLY.  LANDING UNEVENTFUL. REPLACED LANDING GEAR CONTROL PANEL IAW AMM 32-31-01-000-801/400-801.  OPERATIONAL TEST OF LANDING GEAR PRIMARY EXTENSION & RETRACTION GOOD IAW AMM 32-31-00-710-801. RETURNED TO SERVICE.
